The singularities of the solution of the Cauchy problem. (English) Zbl 0203.40702


35A20 Analyticity in context of PDEs
Full Text: DOI


[1] Leray, J., Probleme de Cauchy 1, Bull. Soc. Math. France 85 (1957), 389-430. · Zbl 0108.09501
[2] Carding, L., T. Kotake et J. Leray, Uniformisation et developpement asymptotique de la solution du probleme de Cauchy lineaire, a donnees holomorphes, Bull. Soc. Math. France 92 (1964), 263-361. · Zbl 0147.08101
[3] Ludwing, D., Exact and asymptotic solutions of the Cauchy problem, Comm. Pure Appl. Math. 13 (1960), 473-508. · Zbl 0098.29601
[4] Mizohata, S., Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ. 1 (1961/62), 271-302. · Zbl 0106.29601
[5] | , Analyticity of the fundamental solutions of hyperbolic systems, J. Math. Kyoto Univ. 1 (1961/62), 327-355. · Zbl 0114.29802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.